# SDR HN62002F00006

- Difficulty date: January 14, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N934NU
- Make and model: Boeing 737-4K5
- Aircraft serial: 27830
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Part time: 26,043 hours, 9,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD LOWER SUPPORT DP714C ANGLE, BS 947, LBL 17, TO RBL 15, WL 179.
